# SDR KY7A20210416005

- Difficulty date: April 16, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N787KL
- Make and model: Swrngn SA227*
- Aircraft serial: BC787B
- Aircraft time: 31,917 hours, 40,269 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Fluid Loss
- Location: Rt Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW EXPERIENCED THE LOSS OF HYDRAULIC PRESSURE ON SHORT FINAL DESCENT INTO DEN.  MX REMOVED AND REPLACED R/H FLAP UP TUBE ASSEMBLY WITH FABRICATED LINE.  GROUND RUNS NORMAL AND LEAK CHECK SATISFACTORY.  ALSO SERVICED HYDRAULICS.
